# SDR FDEA201802220470

- Difficulty date: February 22, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 42,522 hours, 15,267 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,  SLATS SYSTEMS 1 & 2 FAULTED,  SLATS STUCK IN THE RETRACTED POSITION, RAN THE QRH,  PERFORMED A NO SLAT LANDING.   NO TRIPPED INDICATIONS.  COMPLIED WITH TSM 27-80-02, FIG 101, & 102,  REPEAT OCCURRENCE FOR BINDING,  ALL SLAT SCREWJACK'S LOCK-OUT INDICATORS INSPECTED FOR TRIPPING, (12) CHECKED, NO FAULTS FOUND. RETESTED SLAT SYSTEM, ALL INDICATION'S CHECKED NORMAL.  ACFT OK FOR SERVICE.
